0
Friday, November 29, 2019-A Kenyan bodybuilder whose body was disfigured after getting a synthol injection to enlarge his muscles has died.

Rony Rono died on Tuesday this week while being rushed to hospital.

According his family members, the body builder has been battling myriad of health complications after injecting himself to enlarge the muscles.

"He was admitted at Green View hospital for two weeks before being discharged. Until his demise, he was in an out of various hospital for medical test and was also being attended by a private doctor within Kericho town," Hilda Chepkemoi, the family spokesperson said and confirmed his death.

Before Rono died, his whole body was swollen and he rarely got out of bed.

He would break down anytime he looked himself at the mirror. 

Effects of synthol injection can be devastating and long term, including permanent  muscle disfigurement.

Here are photos of the deceased.




The Kenyan DAILY POST
Loading...

Post a Comment

 
Top